# SDR DALA2020061802472

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 3,378 hours, 1,531 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8105 - ATB/DE - DUE TO NUMEROUS FAULT WARNINGS ASSOCIATED WITH FAILURE OF THE DCM IN CONTROL TO INCLUDE EMERG DESCENT ANNUNCIATED. CORRECTIVE ACTION: TROUBLESHOOTING INDICATED DCM 2A AT FAULT. CARD REPLACED, FDR AND NVM DATA PROVIDED TO ABC FOR FINAL DETERMINATION.
